# SDR MASA200500767

- Difficulty date: October 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 12,036 hours, 11,230 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Part number: NAS620413
- Condition: Loose
- Location: Attach Fitting
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BNA - RUDDER MAKES POPPING NOISE DURING BACKLASH CHECKS, FOUND 3 EA ATTACH FITTINGS BOLTS LOOSE AT LOWER RUDDER TO STAB SUPPORT.  MAINTENANCE REMOVED AND REPLACED BOLT WASHER NUT.
